×

zbMATH — the first resource for mathematics

The heredity problem for weakly compactly generated Banach spaces. (English) Zbl 0298.46013

MSC:
46B10 Duality and reflexivity in normed linear and Banach spaces
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
46B03 Isomorphic theory (including renorming) of Banach spaces
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] D. Amir and J. Lindenstrauss : The structure of weakly compact sets in Banach spaces . Ann. of Math. 88 (1968) 35-46. · Zbl 0164.14903 · doi:10.2307/1970554
[2] H.H. Corson : The weak topology of a Banach space . Trans. Amer. Math. Soc., 101 (1961) 1-15. · Zbl 0104.08502 · doi:10.2307/1993408
[3] H.H. Corson and E. Michael : Metrizability of certain countable unions , Ill. J. Math. 8 (1964) 351-360. · Zbl 0127.13203
[4] W. Davis , T. Figiel , W. Johnson , and A. Pelozynski : Factoring weakly compact operators (to appear). · Zbl 0306.46020 · doi:10.1016/0022-1236(74)90044-5
[5] N. Dunford and J.T. Schwartz : Linear Operators , Part I. New York, Interscience, 1958. · Zbl 0084.10402
[6] D. Friedland : On closed subspaces of weakly compactly generated Banach spaces . Submitted to Israel J. Math.
[7] A. Grothendieck : Sur les applications linéaires faiblement compactes d’espaces du type C(K) . Canad. J. Math., 5 (1953) 129-173. · Zbl 0050.10902 · doi:10.4153/CJM-1953-017-4
[8] K. John and V. Zizler : Projections in dual weakly compactly generated Banach spaces (to appear) Studia Math. · Zbl 0247.46029 · eudml:217856
[9] -: Smoothness and its equivalents in weakly compactly generated Banach spaces (to appear) J. Funct. Anal. · Zbl 0272.46012 · doi:10.1016/0022-1236(74)90021-4
[10] M.I. Kadec and A. Pelczynski : Bases, lacunary sequences, and complemented subspaces in the spaces Lp . Studia Math. 21 (1962) 161-176. · Zbl 0102.32202 · matwbn.icm.edu.pl
[11] J. Lindenstrauss : On a theorem of Murray and Mackey . Anais de Acad. Brasileira Cien. 39 (1967) 1-6. · Zbl 0153.44201
[12] -: Weakly compact sets - their topological properties and the Banach spaces they generate . Annals of Mathematics Studies 69, Princeton Univ. Press (1972) 235-273. · Zbl 0232.46019
[13] W. Johnson and J. Lindenstrauss : Some remarks on weakly compactly generated Banach spaces (to appear) Israel J. Math. · Zbl 0306.46021 · doi:10.1007/BF02882239
[14] H.P. Rosenthal : On injective Banach spaces and the spaces L\infty (\mu ) for finite measures \mu . Acta. Math. 124 (1970) 205-248. · Zbl 0207.42803 · doi:10.1007/BF02394572
[15] -: On quasi-complemented subspaces of Banach spaces, with an appendix on compactness of operators from Lp(\mu ) to Lr(\mu ) . J. Funct. Anal. 2 (1969) 176-214. · Zbl 0185.20303 · doi:10.1016/0022-1236(69)90011-1
[16] -: On relatively disjoint families of measures, with some applications to Banach space theory . Studia Math. 37 (1970) 13-36. · Zbl 0227.46027 · eudml:217493
[17] -: On the subspaces of Lp(p > 2) spanned by independent random variables . Israel J. Math. 8 (1970) 273-303. · Zbl 0213.19303 · doi:10.1007/BF02771562
[18] -: On the span in Lp of sequences of independent random variables (II) . Berkeley Symposium on Mathematics, Statistics, and Probability, Vol. II (1972) 149-167. · Zbl 0255.60003
[19] W. Sierpinski : Cardinal and Ordinal Numbers . Warsaw, Monografje Matematijczne, 1958. · Zbl 0083.26803
[20] S.L. Troyanski : Equivalent norms and minimal systems in non-separable Banach spaces . Studia Math. 43 (1972) 125-138. · Zbl 0255.46012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.